# SDR UALA2011121906976

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,593 hours, 9,907 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RE-ARMING BOTH THE LT & RT OVER WING SLIDES THE NR 1 TEST FOR THE RT SQUIB WILL NOT TEST.  NR 2 TEST PASSES BOTH THE LT AND RT TEST, SO BOTH LIGHTS ARE GOOD.  OPS CKD GOOD PER MM.
